# SDR AALA201507169009

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 66,769 hours, 9,364 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974800
- Part serial: MX629638
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 37,756 hours, 5,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLIGHT 743 EN-ROUTE, WHILE IN CRUISE, CREW RECEIVED ECAM HYD G RSVR LO LVL MSG.  THE CREW SHUTDOWN BOTH GREEN SYS HYD PUMPS, BUT CONTINUED ON.  EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT AUTO BRAKES, NORMAL BRAKES & NOSE WHEEL STEERING.  THE ACFT WAS TOWED TO THE GATE AFTER LANDING.  REPLACED LT & RT EDP GREEN SYS IAW TASK 29-11-51.  REPLACED GREEN ELEC PUMP IAW TASK 29-21-51.  REPLACED GREEN HYD FILTERS IAW TASK 29-11-06.  REPLACED GREEN CASE DRAIN FILTERS IAW TASK 29-11-43.  REPLACED GREEN LOW PSI FILTER IAW TASK 29-11-44.  RESET NORMAL EXTENSION SYS IAW TASK 32-00-00-860-803-A.  SEE ALSO SDR'S AALA201507169009 & AALA201507169010.
